# SDR ASOA201200739

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 265 BETWEEN STR 26-27 R IS CORRODED. BLENDED CORROSION IAW SRM 51-42-06-001-001 & SRM 51-21-06-001-001.  PERFORMED UT THICKNESS INSPECTION IAW MAC NDT PROCEDURES UT-3.  MINIMUM MATERIAL REMAINING .049" ORIGINAL .050" MATERIAL REMOVED .001".  REPAIRED IAW REO 670-53-11-688, STEP 1.
